Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2017, Volume 57, Number 4, Pages 555–587 (Mi zvmmf10555)  

This article is cited in 4 scientific papers (total in 4 papers)

Analytic continuation of the Appell function $F_1$ and integration of the associated system of equations in the logarithmic case

S. I. Bezrodnykhabc

a Dorodnicyn Computing Center, Federal Research Center “Computer Science and Control”, Russian Academy of Sciences, Moscow, Russia
b Sternberg Astronomical Institute, Moscow State University, Moscow, Russia
c RUDN University, Moscow, Russia

Abstract: The Appell function $F_1$ (i.e., a generalized hypergeometric function of two complex variables) and a corresponding system of partial differential equations are considered in the logarithmic case when the parameters of $F_1$ are related in a special way. Formulas for the analytic continuation of $F_1$ beyond the unit bicircle are constructed in which $F_1$ is determined by a double hypergeometric series. For the indicated system of equations, a collection of canonical solutions are presented that are two-dimensional analogues of Kummer solutions well known in the theory of the classical Gauss hypergeometric equation. In the logarithmic case, the canonical solutions are written as generalized hypergeometric series of new form. The continuation formulas are derived using representations of $F_1$ in the form of Barnes contour integrals. The resulting formulas make it possible to efficiently calculate the Appell function in the entire range of its variables. The results of this work find a number of applications, including the problem of parameters of the Schwarz–Christoffel integral.

Key words: hypergeometric functions two variables, system of partial differential equations, Barnes-type integrals, analytic continuation.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation
Russian Foundation for Basic Research 16-01-00781_а
16-07-01195_а
Russian Academy of Sciences - Federal Agency for Scientific Organizations


DOI: https://doi.org/10.7868/S0044466917040044

Full text: PDF file (513 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2017, 57:4, 559–589

Bibliographic databases:

UDC: 519.651
Received: 06.07.2016

Citation: S. I. Bezrodnykh, “Analytic continuation of the Appell function $F_1$ and integration of the associated system of equations in the logarithmic case”, Zh. Vychisl. Mat. Mat. Fiz., 57:4 (2017), 555–587; Comput. Math. Math. Phys., 57:4 (2017), 559–589

Citation in format AMSBIB
\Bibitem{Bez17}
\by S.~I.~Bezrodnykh
\paper Analytic continuation of the Appell function $F_1$ and integration of the associated system of equations in the logarithmic case
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2017
\vol 57
\issue 4
\pages 555--587
\mathnet{http://mi.mathnet.ru/zvmmf10555}
\crossref{https://doi.org/10.7868/S0044466917040044}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3651114}
\elib{https://elibrary.ru/item.asp?id=29331717}
\transl
\jour Comput. Math. Math. Phys.
\yr 2017
\vol 57
\issue 4
\pages 559--589
\crossref{https://doi.org/10.1134/S0965542517040042}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401560700001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85019650040}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10555
  • http://mi.mathnet.ru/eng/zvmmf/v57/i4/p555

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Bezrodnykh, “Analytic continuation of the Lauricella function $F_D^{(N)}$ with arbitrary number of variables”, Integral Transform. Spec. Funct., 29:1 (2018), 21–42  crossref  mathscinet  zmath  isi
    2. S. I. Bezrodnykh, “The Lauricella hypergeometric function $F_D^{(N)}$, the Riemann–Hilbert problem, and some applications”, Russian Math. Surveys, 73:6 (2018), 941–1031  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. Tarasov O.V., “Functional Reduction of Feynman Integrals”, J. High Energy Phys., 2019, no. 2, 173  crossref  mathscinet  isi  scopus
    4. O. V. Tarasov, “Using functional equations to calculate Feynman integrals”, Theoret. and Math. Phys., 200:2 (2019), 1205–1221  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:556
    Full text:26
    References:44
    First page:22

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021